# SDR GTIA201908054528

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 7,583 hours, 3,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ASSIST BOTTLE IN YELLOW BAND-SVC L3 DOOR ASSIST BOTTLE TO GREEN BAND IAW AMM 52-22-00 LEAK CHECK GOOD.
